MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. EXTENSION SET; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. EXTENSION SET; SET, ADMINISTRATION, INTRA
Catalog Number 470195
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).One (1) used sample without packaging was returned for evaluation.The returned sample was functionally tested for leakage per specification with passing results; no leakage was noted.The iso luer taper test was also performed on all luers and adapters with passing results.The reported defect was not confirmed.A review of the discrepancy management system database, was unable to be performed because the lot number was reported as unknown.We will maintain this report for further references and continue to monitor other reports for similar occurrences.
 
Event or Problem Description
As reported by the user facility: during infusion of leucovorin and chemotherapy with cytarabine, the extension set leaked.No injury reported.

Brand Name
EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key6740555
Report Number9614279-2017-00061
Device Sequence Number1267570
Product Code FPA
UDI-Device Identifier04046964823428
UDI-Public04046964823428
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K153293
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number470195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2017
Initial Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1